MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.014" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS

LAKE REGION MEDICAL 0.014" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS
Model Number 901068-10
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician used two shepherd.014" guidewire - straight - 30g and both broke.No additional information was provided.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation has been completed as part of this report.
 
Event or Problem Description

Brand Name
0.014" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS
Common Device Name
0.014" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkomore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key22455811
Report Number3006010712-2025-00030
Device Sequence Number8315608
Product Code DQX
UDI-Device Identifier10850026568544
UDI-Public10850026568544
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901068-10
Device Catalogue Number7-10097-06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown